# SDR SWAA2021092722181

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL WHEEL WELL RING SUPPORT ASSEMBLY HAS 4 CRACKS EXTENDING FROM A FASTENER HOLE 2 CRACKS EXTEND FORWARD AND MEASURE .5500 F AN INCH. 2 CRACKS EXTEND AFT AND MEASURE .300 OF AN INCHCOMPLIED WITH EA 21-153-02505 STOP DRILLED CRACKS; DO A GVI INSP OF THE DAMAGE EVERY 8 DAYS FOR FURTHER DAMAGE. REPLACE IF DAMAGED OR DO A PERMANENT REPAIR. REMOVE & REPLACE THE DAMAGED PART WITHIN 90 DAYS. P/N 149A7634-8SA-M 326: A1075839PERMANENT ACTION REQUIRED:REMOVE AND REPLACE THE DAMAGED SUPPORT STRUCTURE OR DO A PERMANENT REPAIR(AS PER TMNT REQ 4018009685) /
